Verify your email address to receive email notifications.

Verification sent. Please check your inbox to verify your address.

Unable to send verification. Please try again later.

Get information from qualified health professionals on the COVID-19 Coronavirus.
  • Q&A with Australian Health Practitioners

    Is the mini pill causing my hair loss?

    I've always had very fine hair and around 3 years ago my periods changed and were heavier. I noticed that I lost a lot of hair (when brushing and washing it).

    The past 18 months I have had horrific monthlies causing fainting and I would bleed around 3 weeks of the month. My face became very dry and i suffered with spots and i sprouted some very unwelcome hair elsewhere on my body! Around this time I had a scan which showed small cysts on my ovaries. The past year my hairs been healthier and fuller and have had no loss at all.

    Having had many referrals and tests I've been taking the mini pill for a month and yes it seems to have helped the bleeding, but my hairs started thinning very quickly over the past 10 days. I'm so gutted as I've only just got my full head of hair back :( could this be related to the mini pill and also will it slow down and grow back?

    Any help or advice would be great! From a very happy 30 yr old
  • Find a professional to answer your question

answer this question

You must be a Health Professional to answer this question. Log in or Sign up .

You may also like these related questions

Ask a health question
Community Contributor

Empowering Australians to make better health choices